Pinkish turned darker red/brown spot after a single treatment of the Alex Trivantage laser normal? What to do next? (photo)
San Francisco, CA
5 months ago
My acne lesion was treated with cortisone in January. There was then atrophy. Spot was filled with Restylene. Few months past and spot began to show signs of atrophy again as well as hyperpigment/scarring. In August, I had a single treatment of V-Beam laser followed by a single treatment of Alex TriV, a month apart. It scabbed and I had pinkish skin after. Was hoping the pink skin would even out with the rest of my skin tone, but it has now darkened / gone back to the color it was pre treatment.
Doctor Answers 1
Spot from Laser
It is difficult to assess what is happening since there are not before and after photos to compare. I utilize both the Alex-trivantage and V-Beam laser and find both excellent. I would consult a board certified dermatologist with expertise in lasers to assess the situation. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.